Maria Jose Pacifico
Title
Cited by
Cited by
Year
Robust transitive singular sets for 3-flows are partially hyperbolic attractors or repellers
CA Morales, MJ Pacifico, ER Pujals
Annals of mathematics, 375-432, 2004
1892004
Three-dimensional flows
V Araújo, MJ Pacifico
Springer Science & Business Media, 2010
1662010
Three-dimensional flows
V Araújo, MJ Pacifico
Springer Science & Business Media, 2010
1662010
Singular-hyperbolic attractors are chaotic
V Araujo, M Pacifico, E Pujals, M Viana
Transactions of the American Mathematical Society 361 (5), 2431-2485, 2009
1252009
Singular hyperbolic systems
C Morales, M Pacifico, E Pujals
Proceedings of the American Mathematical Society 127 (11), 3393-3401, 1999
1251999
On C1 robust singular transitive sets for three-dimensional flows
CA Morales, MJ Pacífico, ER Pujals
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 326 (1), 81-86, 1998
931998
Homoclinic classes for generic C^ 1 vector fields
CM Carballo, CA Morales, MJ Pacifico
arXiv preprint math/0108226, 2001
812001
A dichotomy for three-dimensional vector fields
CA Moraleз, MJ Pacifico
672002
Stability of singular horseshoes
R Labarca, MJ Pacifico
Topology 25 (3), 337-352, 1986
641986
Large deviations for non-uniformly expanding maps
V Araújo, MJ Pacifico
Journal of statistical physics 125 (2), 411-453, 2006
512006
The explosion of singular cycles
R Bamon, R Labarca, R Mañé, MJ Pacífico
Publications Mathématiques de l'IHÉS 78, 207-232, 1993
501993
Robustly expansive homoclinic classes
MJ Pacifico, ER Pujals, JL Vieitez
Ergodic Theory and Dynamical Systems 25 (1), 271, 2005
492005
Mixing attractors for 3-flows
CA Morales, MJ Pacifico
Nonlinearity 14 (2), 359, 2001
492001
Entropy-expansiveness for partially hyperbolic diffeomorphisms
T Fisher, LJ Diaz, MJ Pacifico, JL Vieitez
arXiv preprint arXiv:1010.0721, 2010
472010
Lyapunov stability of -limit sets
CA Morales, MJ Pacifico
Discrete & Continuous Dynamical Systems-A 8 (3), 671, 2002
472002
Lorenz like flows: exponential decay of correlations for the Poincar\'e map, logarithm law, quantitative recurrence
S Galatolo, MJ Pacifico
arXiv preprint arXiv:0901.0574, 2009
422009
Entropy-expansiveness and domination for surface diffeomorphisms
MJ Pacifico, JL Vieitez
Rev. Mat. Complut 21 (2), 293-317, 2008
382008
Strange Attractors Across the Boundary¶ of Hyperbolic Systems
CA Morales, MJ Pacifico, ER Pujals
Communications in Mathematical Physics 211 (3), 527-558, 2000
322000
Infinite-modal maps with global chaotic behavior
MJ Pacifico, A Rovella, M Viana
Annals of mathematics, 441-484, 1998
311998
Inclination-flip homoclinic orbits arising from orbit-flip
CA Morales, MJ Pacifico
Nonlinearity 14 (2), 379, 2001
292001
The system can't perform the operation now. Try again later.
Articles 1–20